# SDR 95ZZZX4595

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36657
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870352
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 40120
- Condition: Cracked
- Location: Rt Mlg
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD WHEEL HALF HAS CORROSION AT FLANGE RADIUS, AND HAS A 2 INCH CRACK IN RADIUS.
